Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A critique of numerical analysis

Author: Peter Linz
Journal: Bull. Amer. Math. Soc. 19 (1988), 407-416
MSC (1985): Primary 65-02
MathSciNet review: 936891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Babuska and W. C. Rheinboldt, A-posteriori error estimates for the finite element method, Internat. J. Numer. Methods Engrg. 12 (1978), 1597-1615.
  • 2. E. Isaacson and H. B. Keller, Analysis of numerical methods, Wiley, New York, 1966. MR 201039
  • 3. P. Linz, Uncertainty in the solution of linear operator equations, BIT 24 (1984), 92-101. MR 740271
  • 4. P. Linz, Precise bounds for inverses of integral equation operators, Internat. J. Comput. Math. 24 (1988), 73-81.
  • 5. P. Linz, Approximate solution of Fredholm integral equations with accurate and computable error bounds, Tech. Report CSE-87-6, Division of Computer Science, Univ. of California, Davis, 1987.
  • 6. J. R. Rice and R. F. Boisvert, Solving elliptic problems using ELLPACK, Springer-Verlag, Berlin and New York, 1985. MR 772025
  • 7. S. Smale, Efficiency of algorithms of analysis, Bull. Amer. Math. Soc. (N.S.) 13 (1985), 94-118. MR 799791
  • 8. J. Traub and H. Wozniakowsi, A general theory of optimal algorithm, Academic Press, New York, 1980. MR 584446
  • 9. O. C. Zienkiewicz and A. W. Craig, A-posteriori error estimation and adaptive mesh refinement in the finite element method, The Mathematical Basis of Finite Element Methods (D. F. Griffiths, ed.), Clarendon Press, 1984. MR 807010

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65-02

Retrieve articles in all journals with MSC (1985): 65-02

Additional Information


American Mathematical Society